About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 308326, 8 pages
Research Article

Application of Bifurcation Method to the Generalized Zakharov Equations

Department of Mathematics, Yuxi Normal University, Yuxi 653100, China

Received 22 September 2012; Revised 12 October 2012; Accepted 12 October 2012

Academic Editor: Irena Lasiecka

Copyright © 2012 Ming Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Song, “Application of Bifurcation Method to the Generalized Zakharov Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 308326, 8 pages, 2012. doi:10.1155/2012/308326